# SDR 97ZZZX187

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4171R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240504
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400320
- Condition: Spring Broken
- Location: Eng Mag
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING SPRING BROKE IN COUPLING, THEREFORE RETARDING TIMING.  ALL OTHER PIECES LOOK OK.  SPRING APPEARS TO BE OF POOR QUALITY.  IT BROKE CLEAN, NO WEAR OR SCRATCHES.
